# SDR SWAA2022032118747

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Damaged
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING R/H VAPOR BARRIER; FOUND DAMAGE TOWARDS INBD EDGE / DAMAGE TOWARDS INBD EDGE OF R/H UPPER BARRIER WAS REPAIRED IAW SRM 51-70-04-2R TO PARA 4 STEP H. 561440 09/17/2019.
